# SDR WX0A071129

- Difficulty date: March 16, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pipe
- Part number: 7936907707
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED CABIN FILLS UP WITH SMOKE WITH THE RIGHT PACK ON.  SMOKE DUE TO APU OIL INJESTION.  REPLACED BOTH COALESCER BAGS PER TASK CARD R0592101 AND REPLACED LEFT THRUST REVERSER ACCUMULATOR LOW PRESSURE SWITCH PIPE ASSY.  OPERATED BOTH PACKS AT WARM SETTINGS.  NO SMOKE OR SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.
